Translator Disclaimer
2003 Deformation of string topology into homotopy skein modules
Uwe Kaiser
Algebr. Geom. Topol. 3(2): 1005-1035 (2003). DOI: 10.2140/agt.2003.3.1005

Abstract

Relations between the string topology of Chas and Sullivan and the homotopy skein modules of Hoste and Przytycki are studied. This provides new insight into the structure of homotopy skein modules and their meaning in the framework of quantum topology. Our results can be considered as weak extensions to all orientable 3–manifolds of classical results by Turaev and Goldman concerning intersection and skein theory on oriented surfaces.

Citation

Download Citation

Uwe Kaiser. "Deformation of string topology into homotopy skein modules." Algebr. Geom. Topol. 3 (2) 1005 - 1035, 2003. https://doi.org/10.2140/agt.2003.3.1005

Information

Accepted: 8 October 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1040.57005
MathSciNet: MR2012962
Digital Object Identifier: 10.2140/agt.2003.3.1005

Subjects:
Primary: 57M25
Secondary: 57M35, 57R42

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.3 • No. 2 • 2003
MSP
Back to Top